Diffuse interface methods for inverse problems: case study for an elliptic Cauchy problem

Journal article


Publication Details

Author(s): Burger M, Elvetun OL, Schlottbom M
Journal: Inverse Problems
Publication year: 2015
Volume: 31
ISSN: 0266-5611
Language: English


External institutions with authors

Norwegian University of Life Sciences (NMBU)
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., Elvetun, O.L., & Schlottbom, M. (2015). Diffuse interface methods for inverse problems: case study for an elliptic Cauchy problem. Inverse Problems, 31. https://dx.doi.org/10.1088/0266-5611/31/12/125002

MLA:
Burger, Martin, Ole Loseth Elvetun, and Matthias Schlottbom. "Diffuse interface methods for inverse problems: case study for an elliptic Cauchy problem." Inverse Problems 31 (2015).

BibTeX: 

Last updated on 2018-03-12 at 14:08